# SDR AALA202003239022

- Difficulty date: March 17, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 66,388 hours, 29,784 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED PRESSURE PANEL BETWEEN FR 35 AND FR 36 AT +Y1292. REPAIRED PRESSURE PANEL PER EA 303892.
